标题:EQUIVALENT COST FUNCTIONALS AND STOCHASTIC LINEAR QUADRATIC OPTIMAL CONTROL PROBLEMS
作者:Zhiyong Yu
作者机构:[Yu, Z] School of Economics, Shandong University, Jinan 250100, China
通讯作者:Yu, Z
通讯作者地址:[Yu, ZY]Shandong Univ, Sch Econ, Jinan 250100, Peoples R China.
来源:ESAIM: Control, optimization and calculus of variations
出版年:2013
卷:19
期:1
页码:78-90
DOI:10.1051/cocv/2011206
关键词:Stochastic LQ problem;stochastic Hamiltonian system;Forward-backward stochastic differential equation;Riccati equation;stochastic maximum principle
摘要:This paper is concerned with the stochastic linear quadratic optimal control problems (LQ problems, for short) for which the coefficients are allowed to be random and the cost functionals are allowed to have negative weights on the square of control variables. We propose a new method, the equivalent cost functional method, to deal with the LQ problems. Comparing to the classical methods, the new method is simple, flexible and non-abstract. The new method can also be applied to deal with nonlinear optimization problems.
收录类别:EI;SCOPUS;SCIE
WOS核心被引频次:6
Scopus被引频次:6
资源类型:期刊论文
原文链接:https://www.scopus.com/inward/record.uri?eid=2-s2.0-84873907765&doi=10.1051%2fcocv%2f2011206&partnerID=40&md5=365ed9a5c4dd02552ea7c99451a8e1af
TOP